# SDR CALA9800771

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (2) IN VERTICAL ANGLE LEFT MLG WHEEL WELL AFT BULKHEAD.  REMOVED CRACKED ANGLE, FABRICATED, TREATED, PAINTED, AND INSTALLED NEW ANGLE PER SRM 53-53-01, 51-20-00 AND 51-31-01.
